# SDR FDEA202304130641

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 32,345 hours, 18,393 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  685     27-80  2192     13APR23  YEG  OPEN  U  WHILE ON APPROACH AT 8000 FT MSL AND 210KIAS,  RECEIVED A SLAT SYS 1&2 FAULT. COMPLIED WITH ECAM  AND QRH. FAULT NOT CLEARED.  ***EMERGENCY DECLARED***  TSM: 27-80-02  JRH: CHAPTER 6  AMM: 12-22-27-00  TROUBLESHOOTING CARRIED OUT AS PER TSM 27-80-02.  FOUND RIGHT SIDE TORQUE TUBE LIMITER POPPED. RESET  LIMITER AND INSPECTED ALL SIX GEARBOXES ON RIGHT  WING. NO INDICATORS SHOWING A JAM ON GEARBOXES.  CYLED FLAPS/SLAT 3 TIMES WITH ENGINE DRIVEN HYD.  PUMPS AND SYSTEM OPERATES NORMAL. NO TORQUE LIMITER  POPPED ON RIGHT SIDE. NO FAULTS INDICATING ON #1  AND #2 SFCC.     GREASE LOOKING VERY DRY ON SLAT  JACK SCREWS.   AMM: 27-51-00-05-0                                                                RIGHT HAND SLAT JACKSCREWS LUBE AS PER 12-22-27-00.                               NOTED VERY OUTBOARD JACKSCREW HAS SOME VISABLE                                    MOISTURE SQEEZE OUT DURING GREASING. ALL OTHER JACK                               SCREWS TOOK SOME GREASE BUT NO MOISTURE NOTED.                                    AIRCRAFT OKAY FOR SERVICE.
